Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 319, NWS Springfield, MO

June 18, 2011Benton County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 18, 2011, 9:28 PM CDT for Benton County, Morgan County, Missouri. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 9:28 PM CDT (02:28 UTC)
Expired
Jun 18, 2011, 9:46 PM CDT
In force
18 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Benton County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 109 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 6:03 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

063 
WUUS53 KSGF 190228
SVRSGF
MOC015-141-190330-
/O.NEW.KSGF.SV.W.0319.110619T0228Z-110619T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 1030 PM CDT.

* AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES NORTH OF IONIA...OR 10 MILES EAST OF
  WINDSOR...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING
  HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRANDON...FLORENCE...IONIA...MORA AND
  SYRACUSE.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR EXTREME NORTHERN BENTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3869 9284 3860 9283 3850 9271 3849 9271
      3845 9343 3851 9344 3851 9330 3854 9329
      3854 9308 3868 9307 3870 9305 3870 9297
TIME...MOT...LOC 0226Z 260DEG 23KT 3855 9331
WIND...HAIL 60MPH 1.25IN

$$

BOXELL
1 follow-up statement
174 
WWUS53 KSGF 190246
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
946 PM CDT SAT JUN 18 2011

MOC015-141-190256-
/O.CAN.KSGF.SV.W.0319.000000T0000Z-110619T0330Z/
BENTON MO-MORGAN MO-
946 PM CDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORGAN AND
NORTHEASTERN BENTON COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3869 9284 3860 9283 3850 9271 3849 9271
      3845 9343 3851 9344 3851 9330 3854 9329
      3854 9308 3868 9307 3870 9305 3870 9297
TIME...MOT...LOC 0246Z 260DEG 23KT 3857 9315

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:41 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jun 18, 6:41 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SAT JUN 18 2011

...UPDATE TO AVIATION...

.DISCUSSION...

...MESO/SHORT TERM...

SEVERE WEATHER POTENTIAL BEING WATCHED CAREFULLY THIS AFTERNOON...AS
CONFIDENCE IS INCREASING IN SEVERE WEATHER POTENTIAL OVER AT LEAST
PORTION OF THE FORECAST AREA.  QUESTION RIGHT NOW INCREASINGLY
BECOMING WHERE CONVECTIVE INITIATION WILL TAKE PLACE.  COUPLE OF
FEATURES OF NOTE SHOWING UP IN SURFACE ANALYSIS AS WELL AS RADAR AND
SATELLITE DATA.  LARGER SCALE SYNOPTIC BOUNDARY...REINFORCED BY
OUTFLOW OVER NORTHERN KANSAS AND MISSOURI...STRETCHES FROM ROUGHLY
COLUMBIA TO JUST SOUTHEAST OF WICHITA.  WEAK VORT MAXES OVER WESTERN
KANSAS AND THE RED RIVER VALLEY SHOULD BEGIN TO INTERACT WITH THE
SURFACE FRONT OVER NORTHERN OK AND SOUTH CENTRAL/SOUTH EASTERN
KANSAS OVER THE NEXT COUPLE OF HOURS...WITH CONVECTIVE INITIATION
OCCURRING ALONG THE FRONT BETWEEN 21 AND 00Z.  OTHER BOUNDARY OF
INTEREST IS AN OUTFLOW BOUNDARY ALONG THE U.S. 65 CORRIDOR.  BROAD
CONVERGENCE IS OCCURRING ALONG THIS FEATURE...AND SHOULD THE CAP BE
OVERCOME IN THIS AREA...THEN CONVECTION COULD ALSO BE FOCUSED ALONG
THIS BOUNDARY.  CONFIDENCE IS MUCH LOWER IN INITIATION IN CENTRAL
MISSOURI...OWNING TO THE LACK OF UPPER AIR SUPPORT THAT IS IN PLACE
OVER CENTRAL KANSAS.

SPEAKING OF THE CAP...SPECIAL 19Z SGF SOUNDING IS CURRENTLY IN
PROGRESS...AND INITIAL ANALYSIS INDICATES THAT INHIBITION DOES
REMAIN OVER SOUTHERN MISSOURI...WITH H7 TEMPS IN THE 14-16 DEGREE
RANGE AND MLCINH ON THE ORDER OF -50 J/K. THERE DOES LOOK TO BE AN
OPPORTUNITY FOR CONVECTION TO DEVELOP ALONG THE U.S. 65
CORRIDOR...THOUGH IT WILL BE A CLOSE CALL AS TO WHETHER CINH CAN BE
OVERCOME IN THIS AREA.

SO WITH ALL THAT IN MIND...THINK THAT MOST LIKELY SCENARIO RIGHT NOW
IS INITIATION BETWEEN 21Z AND 00Z OVER SOUTH CENTRAL KANSAS AND
PERHAPS OVER CENTRAL MO...WITH STORMS INITIALLY IN THE FORM OF
MULTICELLS AND ISOLATED SUPERCELLS.  VERY STEEP MID LEVEL LAPSE
RATES AND EXTREME INSTABILITY WILL YIELD A LARGE HAIL
THREAT...PERHAPS LARGER THAN GOLF BALLS...DURING THE EARLY LIFE
CYCLE OF CONVECTION. SFC TO 700 MB THETA-E DIFFERENTIALS ON THE
ORDER OF 30 K SUGGESTS A PROBABLE WIND THREAT.  ISOLATED TORNADOES
WILL ALSO BE POSSIBLE WITH INITIAL SUPERCELLS...ESPECIALLY IF
REMNANT SFC BOUNDARIES CAN BE TAPPED.

AS THE EVENING GOES ON AND LOW LEVEL JET MAGNITUDE
INCREASES...EXPECT TO SEE CONVECTION FORM INTO ONE OR MORE FORWARD
PROPAGATING MCS(S) AS IT MOVES EAST ACROSS THE CWA.  SIGNIFICANT LOW
LEVEL THETA-E DIFFERENTIALS/DRY AIR IN THE MID LEVELS WILL RESULT IN
A SUBSTANTIAL COLD POOL DEVELOPMENT.  UNFORTUNATELY...IT APPEARS
THAT 0-3 KM SHEAR VECTORS WILL BE OF FAVORABLE MAGNITUDE AND
DIRECTION TO SUPPORT COLD POOL BALANCE...RESULTING IN AN ENHANCED
WIND THREAT ALONG THE LEADING EDGE OF CONVECTION/COLD POOL. HAIL
WILL STILL REMAIN A CONCERN WITH THE STRONGEST CELLS. IN ADDITION
...SPIN-UP TORNADO POTENTIAL DOES EXIST...ESPECIALLY IF THE MCS
CAN INTERACT WITH ANY EAST TO WEST OUTFLOW BOUNDARIES.

BOXELL

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

CUMULUS FIELD REMAINS ACROSS THE AREA WITH A LITTLE MORE VERTICAL
DEVELOPMENT NOTED OVER THE LAST COUPLE OF HOURS. THUNDERSTORMS
HAVE NOW DEVELOPED JUST TO THE NORTH OF THE FRONTAL BOUNDARY
ACROSS SOUTH CENTRAL KANSAS. EXPECT THUNDERSTORMS TO CONTINUE DEVELOPING
ACROSS THE AREA OVER THE NEXT TWO HOURS WITH THE LOW LEVEL JET
SETTING UP AND AN UPPER LEVEL DISTURBANCE APPROACHING.

A SECOND CONCERN IS OUT IN CO/NW KS. IF THESE STORMS CAN HOLD
TOGETHER AND TAP INTO THIS AIR MASS...COULD HAVE CONVECTION WELL
INTO THE EARLY MORNING HOURS. IN ADDITION...THE LOW LEVEL JET
COULD ALSO POSE SOME LLWS PROBLEMS TOWARD SUNRISE.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 7:29 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
729 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED DAMAGING THUNDERSTORM WIND RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING INTO THE
OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. STORMS WILL LIKELY BE IN THE
FORM OF SUPERCELLS FOR A SHORT PERIOD OF TIME...BEFORE FORMING
INTO ONE OR MORE ORGANIZED COMPLEXES OF STORMS. THE PRIMARY THREAT
WITH THESE STORMS WILL BE DAMAGING WIND GUSTS TO 70 MPH AND HAIL
TO THE SIZE OF QUARTERS. HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE WITH THE INITIAL SUPERCELL STORMS...AS WELL AS WELL AS
ALONG THE LEADING EDGE OF THE COMPLEX OF STORMS ONCE IT ORGANIZES
AND BEGINS TO MOVE EAST ACROSS MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Special weather statement, Jun 18, 7:50 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
750 PM CDT SAT JUN 18 2011

MOZ056-057-069-190130-
CAMDEN MO-MILLER MO-MORGAN MO-
750 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR MILLER...NORTHERN CAMDEN AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 830 PM CDT...

AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HURRICANE DECK TO 3
MILES WEST OF FREEDOM...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE LAKE OZARK...LAKELAND...LAURIE...OSAGE
BEACH...VILLAGE OF FOUR SEASONS AND VILLAGE OF FOUR SE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS.

PEOPLE IN MILLER...NORTHERN CAMDEN AND SOUTHEASTERN MORGAN
COUNTIES...INCLUDING LAURIE...LAKE OF THE OZARKS...LAKE OF THE OZARKS
STATE PARK...OSAGE BEACH...VILLAGE OF FOUR SE...VILLAGE OF FOUR
SEASONS...LAKE OZARK AND LAKELAND...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3820 9219 3818 9220 3796 9264 3813 9302
      3836 9255
TIME...MOT...LOC 0051Z 238DEG 18KT 3814 9282 3806 9263

KARDELL
Special weather statement, Jun 18, 8:18 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
818 PM CDT SAT JUN 18 2011

MOZ055-190145-
BENTON MO-
818 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON COUNTY UNTIL 845
PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF PALO PINTO...OR 7 MILES
SOUTH OF WINDSOR...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRANDON...COLE CAMP...CROCKERVILLE...
IONIA...LINCOLN...MORA AND PALO PINTO.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.

PEOPLE IN NORTHERN BENTON COUNTY...INCLUDING COLE CAMP...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3854 9308 3838 9307 3833 9352 3849 9352
      3851 9352 3852 9351 3851 9330 3854 9329
TIME...MOT...LOC 0118Z 252DEG 36KT 3844 9351

BOXELL
Local storm report, Jun 18, 8:42 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
842 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             LAKELAND                38.22N 92.63W
06/18/2011  E1.75 INCH       MILLER             MO   PUBLIC

&&

GAGAN
Local storm report, Jun 18, 8:50 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             ELDON                   38.35N 92.58W
06/18/2011  E1.00 INCH       MILLER             MO   PUBLIC

            RELAYED BY KRCG TV

&&

GAGAN
Special weather statement, Jun 18, 8:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT SAT JUN 18 2011

KSZ073-097-190230-
BOURBON KS-CRAWFORD KS-
857 PM CDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND SOUTHWESTERN BOURBON
COUNTIES UNTIL 930 PM CDT...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF WALNUT...OR NEAR ST. PAUL...
MOVING EAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...BRAZILTON...FARLINGTON...
FRANKLIN...FRONTENAC...GIRARD...GREENBUSH...HEPLER...HIATTVILLE...
LONE OAK...PITTSBURG...POLK...PORTERVILLE...RINGO AND WALNUT.

PEOPLE IN CRAWFORD AND SOUTHWESTERN BOURBON COUNTIES...INCLUDING
GIRARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3770 9509 3781 9491 3742 9462 3740 9462
      3740 9509
TIME...MOT...LOC 0158Z 255DEG 28KT 3752 9511

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:14 PM CDTSevere Thunderstorm WarningSGFMiller26 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk63 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:19 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon56 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 3:17 AM CDTSpecial Weather StatementSGFDallas28 min
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.